# SDR IPXA09M56212

- Difficulty date: June 4, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 37,941 hours, 7,347 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: AFA7114507
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-2C WHILE INSTALLING REPAIR DOUBLER ON REPAIR SURVEY SEQ250-F1-03 NRC 340597 FOUND LONGERON 40R AT STA 1787 TO HAVE A DRILL START THROUGH END FITTING.  REMOVED DAMAGED LONGERON END FITTING, FABRICATED REPLACEMENT AND INSTALLED IAW DWG NR AFA7114 AND MD-11 SRM VOL. 2 51-33-01.
